# SDR UIEA9916

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N536MC
- Make and model: Boeing 747228F
- Aircraft serial: 21576
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1319
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF STA 1319 FRAME REVEALED CORROSION ABOVE THE LEFT HAND LONGERON BEAM.  THE AREA WAS REPAIRED IAW ATLAS AIR EO 4753A085.  (X)
